Alert archive / Kansas / Wind Advisories in 2020

Wind Advisory 8, NWS Topeka, KS

June 9, 202023 counties in Kansas

NWS Topeka, KS issued this wind advisory at Jun 9, 2020, 3:31 AM CDT for 23 counties in Kansas. It took effect at Jun 10, 2020, 1:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2020, 3:31 AM CDT (08:31 UTC)
In effect from
Jun 10, 2020, 1:00 AM CDT
Expired
Jun 10, 2020, 12:00 PM CDT
In force
11 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
454 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
1991 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WWUS73 KTOP 090831
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
331 AM CDT Tue Jun 9 2020

KSZ008-009-020>022-034>037-092100-
/O.UPG.KTOP.HW.A.0002.200609T2100Z-200610T1200Z/
/O.NEW.KTOP.HW.W.0002.200610T0000Z-200610T1200Z/
Republic-Washington-Cloud-Clay-Riley-Ottawa-Dickinson-Geary-
Morris-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Concordia, Clay Center, Manhattan, Minneapolis, 
Bennington, Abilene, Herington, Junction City, and Council Grove
331 AM CDT Tue Jun 9 2020

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph are
  expected.

* WHERE...Republic, Washington, Cloud, Clay, Riley, Ottawa, 
  Dickinson, Geary and Morris Counties.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel will be dangerous
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure any outdoor objects that could be thrown around by the
wind. If possible, remain in the lower levels of your home during
the windstorm, and avoid windows. Use caution if you must drive.

&&

$$

KSZ010-092100-
/O.UPG.KTOP.HW.A.0002.200610T0100Z-200610T1200Z/
/O.NEW.KTOP.HW.W.0002.200610T0000Z-200610T1200Z/
Marshall-
Including the cities of Marysville, Blue Rapids, and Frankfort
331 AM CDT Tue Jun 9 2020

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph are 
  expected.

* WHERE...Marshall County.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel will be dangerous
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure any outdoor objects that could be thrown around by the 
wind. If possible, remain in the lower levels of your home during
the windstorm, and avoid windows. Use caution if you must drive.

&&

$$

KSZ011-012-023-024-026-038>040-054>056-058-059-092100-
/O.UPG.KTOP.HW.A.0002.200610T0100Z-200610T1200Z/
/O.NEW.KTOP.WI.Y.0008.200610T0600Z-200610T1700Z/
Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-Shawnee-
Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
331 AM CDT Tue Jun 9 2020

...WIND ADVISORY IN EFFECT FROM 1 AM TO NOON CDT WEDNESDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph are
  expected.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...From 1 AM to noon CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Wolters
4 follow-up statements
415 
WWUS73 KTOP 092018
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
318 PM CDT Tue Jun 9 2020

KSZ008>010-020>022-034>037-101200-
/O.CON.KTOP.HW.W.0002.200610T0000Z-200610T1200Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson-
Geary-Morris-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Minneapolis, Bennington, Abilene, 
Herington, Junction City, and Council Grove
318 PM CDT Tue Jun 9 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM CDT WEDNESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  are expected.

* WHERE...Republic, Washington, Cloud, Clay, Riley, Ottawa, 
  Dickinson, Geary and Morris Counties.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel will be 
  dangerous for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure any outdoor objects that could be thrown around by the
wind. If possible, remain in the lower levels of your home during
the windstorm, and avoid windows. Use caution if you must drive.

&&

$$

KSZ011-012-023-024-026-038>040-054>056-058-059-101200-
/O.CON.KTOP.WI.Y.0008.200610T0600Z-200610T1700Z/
Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-Shawnee-
Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
318 PM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON CDT
WEDNESDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph 
  are expected.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...From 1 AM to noon CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Flanagan
002 
WWUS73 KTOP 100850
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
350 AM CDT Wed Jun 10 2020

KSZ008>010-020>022-034>037-101200-
/O.CAN.KTOP.HW.W.0002.000000T0000Z-200610T1200Z/
/O.EXB.KTOP.WI.Y.0008.000000T0000Z-200610T1200Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson-
Geary-Morris-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Minneapolis, Bennington, Abilene, 
Herington, Junction City, and Council Grove
350 AM CDT Wed Jun 10 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Republic, Washington, Marshall, Cloud, Clay, Riley, 
  Ottawa, Dickinson, Geary and Morris Counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ011-012-023-024-026-038>040-054>056-058-059-101700-
/O.CON.KTOP.WI.Y.0008.000000T0000Z-200610T1700Z/
Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-Shawnee-
Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
350 AM CDT Wed Jun 10 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
655 
WWUS73 KTOP 101229
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
729 AM CDT Wed Jun 10 2020

KSZ008>010-020>022-034>037-101330-
/O.EXP.KTOP.WI.Y.0008.000000T0000Z-200610T1200Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson-
Geary-Morris-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Minneapolis, Bennington, Abilene, 
Herington, Junction City, and Council Grove
729 AM CDT Wed Jun 10 2020

...WIND ADVISORY HAS EXPIRED...

Winds will continue to gradually diminish through the morning.
Therefore the wind advisory was allowed to expire. 

$$

KSZ011-012-023-024-026-038>040-054>056-058-059-101700-
/O.CON.KTOP.WI.Y.0008.000000T0000Z-200610T1700Z/
Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-Shawnee-
Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
729 AM CDT Wed Jun 10 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
931 
WWUS73 KTOP 101653
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1153 AM CDT Wed Jun 10 2020

KSZ011-012-023-024-026-038>040-054>056-058-059-101800-
/O.EXP.KTOP.WI.Y.0008.000000T0000Z-200610T1700Z/
Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-Shawnee-
Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge, 
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
1153 AM CDT Wed Jun 10 2020

...WIND ADVISORY WILL EXPIRE AT NOON CDT TODAY...

Strong gusty winds continue to relax with only a few spots
remaining near advisory level winds at this time. Therefore, with
no further widespread strong gusts expected, the wind advisory
will be allowed to expire at the top of the hour.  

$$

Drake

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Jun 9, 3:22 AM CDT, 9 minutes earlier.

Area forecast discussion, Jun 9, 3:22 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
322 AM CDT Tue Jun 9 2020

.SYNOPSIS...
Issued at 322 AM CDT Tue Jun 9 2020

The remnants of Cristobal continue to lift north through MO per
the 08Z water vapor imagery. To the west, an upper low was moving
across the central Rockies towards the Great Plains. Surface obs
showed the forecast area between two areas of low pressure,
Cristobal in southern MO and and a developing low over western KS.
00Z RAOBs from TOP and SGF show a strong gradient in deep
moisture with almost an inch different in precipital water values
between the two soundings. This drier air could also be seen on
Water vapor imagery and is likely the reason for the showers from
Cristobal falling apart before making it into KS.

&&

.SHORT TERM...(Today and tonight)
Issued at 322 AM CDT Tue Jun 9 2020

For today and tonight, there are two main concerns in the
forecast. The first is the potential for severe thunderstorms to
develop this afternoon. Models have come into better agreement
with the overall timing and strength of the upper low moving over
the Rockies now. If anything, they have continues to slow down the
progression of the surface low overnight as the system becomes
vertically stacked. This is expected to allow the airmass north of
an occluding surface front to become unstable with CAPE values
between 3000 and 4000 J/kg. Deep layer shear is also expected to
improve as an upper jet streak with the upper trough moves into
central KS. Additionally low level winds are expected to be backed
to the southeast north of the front and potentially causing 0-1km
SRH of around 100 m2/s2 to develop. This should setup a favorable
environment for supercell thunderstorms if they are able to
develop. Curiously the HRRR continues to struggle with developing
convection along the boundary during the heat of the day in spite
of forecast soundings showing little or no inhibition to
convection. Other CAMs and the GFS however develop precip along
the boundary by the middle afternoon. It looks as though because
the models (RAP/NAM/HRRR) are slower to move the surface low east,
the punch of drier air from the south happens later in the day so
convergence on the boundary is delayed. So confidence is mixed on
when severe storms will develop. There is also the potential the
risk area may include more over the forecast area along and south
of I-70 if the front is slower to lift north. If they are able to
form, they will be capable of producing tornadoes, large hail and
damaging winds.

The second concern is for strong gradient winds overnight on the back
side of the low pressure system. The experimental HRRR has continued
to show severe winds gusting up to 60 MPH on the back side. However
other guidance is less aggressive with the winds now showing the low
pressure system to begin filling as it moves across the forecast
area. Models continue to show 925 and 850MB winds on the back side
to be very strong suggesting the potential for some of these
stronger winds to mix down through the night. Although the magnitude
of these winds may be slightly weaker than earlier runs. Overall the
biggest uncertainty is the progression of the surface low. The model
consensus now shows the low moving east of the forecast area around
sunrise Wednesday. Have gone ahead and upgraded the high wind watch
to a warning across western portions of the forecast area because
this is where the stronger 925 and 850 MB winds may set up
overnight. Further east I have issued a wind advisory for strong
winds that may fall short of the wind warning criteria. I've also
held onto the advisory through the morning Wednesday as forecast
soundings show some of the stronger winds potentially still mixing
to the surface before the system moves further east.

Highs today should be on the warm side since cold air advection is
unlikely to arrive until late in the day. With a moist boundary
layer ahead of the surface low, heat indices are forecast to be
around 100. Eventually the system should progress east with colder
air advecting in from the west. Lows are still forecast to fall back
into the 50s.

.LONG TERM...(Wednesday through Monday)
Issued at 322 AM CDT Tue Jun 9 2020

For Wednesday, there may be some lingering showers across
northeast KS with the slower departure of the storm system. Once
it passes east, the models have come into better agreement in mid
level ridging redeveloping over the central part of the country.
As a result dry weather is likely to set in through the weekend
and into next week with temperatures eventually back in the 90s
possibly by this weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1144 PM CDT Mon Jun 8 2020

Scattered thunderstorms may develop over or near the terminals
Tuesday afternoon but should shift east of the terminals by early
evening. A strong cold front will move southeast across the
terminals during the mid and late evening hours of Tuesday.
Northwest winds will increase to 20 to 25 KTS with gusts of 38 to
42 KS possible. Some guidance is showing MVFR stratus moving in to
the terminals very late in the TAF period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 AM to noon CDT Wednesday for KSZ011-012-023-
024-026-038>040-054>056-058-059.

High Wind Warning from 7 PM this evening to 7 AM CDT Wednesday
for KSZ008>010-020>022-034>037.

&&

SYNOPSIS...Wolters
SHORT TERM...Wolters
LONG TERM...Wolters
AVIATION...Gargan
Hazardous weather outlook, Jun 8, 3:44 PM CDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
344 PM CDT Mon Jun 8 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-092045-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
344 PM CDT Mon Jun 8 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for severe thunderstorms Tuesday afternoon
across all of the area, but the best chances for severe weather
looks to be across north central and northeast Kansas or generally
north of Interstate 70. Large hail, damaging winds, and tornadoes
are all possible. Heavy rainfall could result in localized flash
flooding as well.

Very strong northwest winds will move across the area Tuesday
evening through Wednesday morning. Sustained winds of 30 to 40
MPH with gusts up to 60 MPH are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:31 AM CDTHigh Wind WarningTOPClay, Cloud, Dickinson, Geary, Marshall, Morris and 4 more24 hr
Jun 9, 4:41 PM CDTSpecial Weather StatementTOPRepublic34 min
Jun 9, 4:51 PM CDTSevere Thunderstorm WarningTOPRepublic24 min
Jun 9, 5:11 PM CDTSevere Thunderstorm WarningTOPRepublic34 min
Jun 9, 5:13 PM CDTSpecial Weather StatementTOPRiley32 min
Jun 9, 5:15 PM CDTSpecial Weather StatementTOPPottawatomie30 min
Jun 9, 5:28 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley32 min
Jun 9, 5:31 PM CDTSevere Thunderstorm WarningTOPRepublic14 min
Jun 9, 5:47 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha43 min
Jun 9, 6:16 PM CDTSpecial Weather StatementTOPMarshall29 min
Jun 9, 6:26 PM CDTTornado WarningTOPMarshall, Nemaha34 min
Jun 9, 6:58 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha17 min

Nearby

Wind Advisories in Kansas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.